# SDR I5EA2024012600009

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 74,507 hours, 46,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 106779
- Condition: No Test
- Location: M1133/Sta. 330l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN FWD CABIN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IN FWD CABIN M1133 AT STA. 330L IAW B737-300 AMM 33-51-51. TEST GOOD.
